Relaxation approximation of Friedrich's systems under convex constraints - Archive ouverte HAL Access content directly
Journal Articles Networks and Heterogeneous Media Year : 2016

Relaxation approximation of Friedrich's systems under convex constraints

Abstract

This paper is devoted to present an approximation of a Cauchy problem for Friedrichs' systems under convex constraints. It is proved the strong convergence in L^2_{loc} of a parabolic-relaxed approximation towards the unique constrained solution.
Fichier principal
Vignette du fichier
NHM_submission_Friedrichs_constraints_approx.pdf (212.83 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-01157484 , version 1 (29-05-2015)

Identifiers

Cite

Jean-François Babadjian, Clément Mifsud, Nicolas Seguin. Relaxation approximation of Friedrich's systems under convex constraints. Networks and Heterogeneous Media, 2016, 11 (2), pp. 223 - 237. ⟨10.3934/nhm.2016.11.223⟩. ⟨hal-01157484⟩
244 View
163 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More